# SDR TWAA0008706

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 11,316 hours, 3,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LEFT WING TRAILING EDGE I/B FOREFLAP, MID-SECTION UNDER SURFACE HAD LARGE DENT, APPROX 0.156 IN DEEP BY 1.5 INCHES WIDE AND 5.5 INCHES FROM TRAILING EDGE.  REMOVED DAMAGED SKIN AND HONEYCOMB AND INSTALLED METAL HOT BOND PER SRM 51-70-10.
